# SDR ASAA2021050334949

- Difficulty date: May 3, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 51,729 hours, 17,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 907-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF CORROSION LOCATED AT L2 DOOR LOWER SILL WEBB UPPER SURFACE LOCATED AT LBL 47 APPROX. STA. 987. AREA CIRCLED IN RED. GROUNDED - YES. REMOVED AND REPLACED L/H INNER CHORD IAW BOEING DWG, 147A8501 REV B REMOVED DOT AND RED MARKS.
